Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 278, NWS St. Louis, MO

September 20, 2005Iron County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 20, 2005, 12:48 AM CDT for Iron County, Washington County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2005, 12:48 AM CDT (05:48 UTC)
Expired
Sep 20, 2005, 1:22 AM CDT
In force
34 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Iron County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 103 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 1:02 AM CDTTSTM WND DMGCaledonia, MOSCATTERED TREES AND LIMBS DOWN ACROSS THE SOUTHEAST PART OF THE COUNTY IN THE CALEDONIA AND BELGRADE AREAS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1475 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1775 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 200548
SVRLSX
MOC093-221-200645-
/O.NEW.KLSX.SV.W.0278.050920T0548Z-050920T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 AM CDT TUE SEP 20 2005

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN IRON COUNTY IN SOUTHEAST MISSOURI

* UNTIL 145 AM CDT

* AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COURTOIS...OR ABOUT 18 MILES SOUTHWEST OF POTOSI...AND MOVING EAST
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELLEVIEW
  IRONDALE
  PILOT KNOB
  IRONTON

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3798 9111 3761 9115 3750 9057 3772 9065
      3794 9064

$$
PEDIGO
1 follow-up statement
000 
WWUS53 KLSX 200622
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CDT TUE SEP 20 2005

MOC093-221-200631-
/O.CAN.KLSX.SV.W.0278.000000T0000Z-050920T0645Z/
IRON MO-WASHINGTON MO-
121 AM CDT TUE SEP 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
NORTHERN IRON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE COUNTY...SO THE WARNING HAS BEEN CANCELLED.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE EARLY THIS 
MORNING.

LAT...LON 3798 9111 3761 9115 3750 9057 3772 9065
      3794 9064

$$
BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:25 PM CDT, 9 hours 23 minutes earlier.

Area forecast discussion, Sep 19, 3:25 PM CDT, 9 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CDT MON SEP 19 2005

.DISCUSSION...
CONCERNS THIS PKG TO BE CNVCTN ACTVTY THIS EVE/TNGT AND THEN
EFFECT TRACK OF RITA TO HAVE ON POPS IN XTNDD. UA MDLS INITIALIZED
FAIR WITH NAM 12Z 85H ABT 30M HI OVR FA. AT 500MB S/WV OVR GT LKS
LIFTING QUICKLY NE WITH FLWG WV COMING OUT OF NRN PLNS TO MOV E.
QSTNRY 500MB HI OVR LA TO BGN RETROGRADING TO TX AND THEN QSTNRY
AGAIN WITH MAIN BAND OF WLYS ACRN NRN TIER U.S. AT LWR LVLS 85H
TROF XTNDD FM SRN MN SW INTO TX/OK PHNDL. STG WAA AHD OF TROF HAS
PUSHED AFTN TEMPS INTO UPR 80S/LWR 90S THIS AFTN. THIS AIRMASS VRY
UNSTABLE WITH SBCAPES 3500-4500 ACRS RGN AND LIS -6/-8. SQLN HAS
DVLPD ALG CDFNT OVR NRN MO/WRN IL AND WL MOV SE DURG EVE AND TNGT.
STGR TSRA MAY CONTAIN DAMAGING WNDS AND LRG HAIL. AMASS BHND FNT
HAS LWR RH AND SUM 5-10F COOLER TEMPS. TEMPS ON TUE TO STIL BE ABV
NRML WITH MSTLY CLR SKIES AND LGT NELY SFC WNDS AS SFC HI BLDS OVR
RGN.

FOR XTNDD NXT CHC FOR PCPN TO BE FRI/SAT FOR NRN ZNS AS S/WV MOVS
ACRS TO N. HV FOLLOWED GFS GUID ON TRACK OF RITA AND INCRSD CLDS
AND POPS IN SRN ZNS SUN NGT. TEMPS TO RMN ABV NRML THRU XTNDD WITH
MAXES IN MID/UPR 80S THRU WKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        68  87  63  89 /  80  10  10  10
QUINCY          61  85  58  86 /  80  10  10  10
COLUMBIA        64  87  60  88 /  80  10  10  10
JEFFERSON CITY  64  87  61  88 /  80  10  10  10
SALEM           65  86  57  85 /  80  10  10  10
FARMINGTON      67  85  56  87 /  80  10  10  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WDB
Hazardous weather outlook, Sep 19, 3:13 PM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
313 PM CDT MON SEP 19 2005

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
313 PM CDT MON SEP 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL AND
EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS A COLD
FRONT MOVES ACROSS THE REGION. THE MAIN THREAT FROM ANY STORM
THAT BECOMES SEVERE WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL RETURN TO MUCH OF THE AREA FRIDAY
THROUGH SATURDAY NIGHT AS ANOTHER COLD FRONT MOVES INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

CVKING

In the hours before

Local storm report, Sep 19, 10:06 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     CALIFORNIA              38.63N 92.57W
09/19/2005                   MONITEAU           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN.

&&

BYRD
Local storm report, Sep 19, 10:27 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 E FULTON              38.85N 91.87W
09/19/2005                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN.

0730 PM     TSTM WND DMG     NEW HAVEN               38.61N 91.22W
09/19/2005                   FRANKLIN           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
            TOWN. SOME OF THE LIMBS WERE BLOCKING STREETS.

0830 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
09/19/2005                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            A FEW LARGE TREES AND TREE LIMBS WERE BLOWN DOWN OVER THE
            NORTHERN PORTIONS OF THE CITY.

0900 PM     TSTM WND DMG     FAIRVIEW HEIGHTS        38.60N 90.00W
09/19/2005                   ST. CLAIR          IL   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.

&&

BYRD
Local storm report, Sep 19, 10:48 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     JEFFERSON CITY          38.57N 92.19W
09/19/2005                   COLE               MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
            TOWN.

&&

BYRD
Special weather statement, Sep 19, 10:51 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 PM CDT MON SEP 19 2005

ILZ058>060-064>065-098>100-MOZ041-047>052-059>064-200500-
BOND-CALHOUN-FAYETTE-GREENE-JERSEY-MACOUPIN-MADISON-MONTGOMERY-
BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-LINCOLN-MONITEAU-
MONTGOMERY-OSAGE-ST CHARLES-ST LOUIS-WARREN-ST LOUIS CITY-
1051 PM CDT MON SEP 19 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 802 FOR THE FOLLOWING AREA...

IN ILLINOIS THIS CANCELS 8 COUNTIES

IN SOUTH CENTRAL ILLINOIS

BOND IL... FAYETTE IL... MONTGOMERY IL...

IN SOUTHWEST ILLINOIS

CALHOUN IL... GREENE IL... JERSEY IL...
MACOUPIN IL... MADISON IL...

IN MISSOURI THIS CANCELS 12 COUNTIES

IN CENTRAL MISSOURI

BOONE... CALLAWAY... COLE...
MONITEAU... OSAGE...

IN EAST CENTRAL MISSOURI

FRANKLIN... GASCONADE... LINCOLN...
MONTGOMERY... ST. CHARLES... ST. LOUIS...
WARREN...

IN MISSOURI THIS CANCELS 1 INDEPENDENT CITY

IN EAST CENTRAL MISSOURI

ST. LOUIS CITY...

THIS INCLUDES THE CITIES OF...COLUMBIA...EDWARDSVILLE...
JEFFERSON CITY...LITCHFIELD...ST CHARLES...ST LOUIS...
UNION AND VANDALIA.
Local storm report, Sep 19, 11:05 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     2 N PORTLAND            38.74N 91.72W
09/19/2005                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN AND
            WERE BLOCKING HIGHWAY D.

0930 PM     TSTM WND DMG     CENTRALIA               38.52N 89.13W
09/19/2005                   MARION             IL   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN. A COUPLE OF
            THEM WERE ON TOP OF VEHICLES.

0940 PM     TSTM WND DMG     5 E CENTRALIA           38.52N 89.03W
09/19/2005                   MARION             IL   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.

&&

BYRD
Local storm report, Sep 19, 11:06 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 PM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             QUINCY                  39.93N 91.39W
09/19/2005  1.50 INCH        ADAMS              IL   STORM CHASER

0450 PM     HAIL             QUINCY                  39.93N 91.39W
09/19/2005  1.00 INCH        ADAMS              IL   STORM CHASER

0455 PM     HAIL             2 SE QUINCY             39.91N 91.36W
09/19/2005  1.00 INCH        ADAMS              IL   STORM CHASER

0500 PM     HAIL             MENDON                  40.09N 91.28W
09/19/2005  1.00 INCH        ADAMS              IL   STORM CHASER

0505 PM     HAIL             6 E QUINCY              39.93N 91.28W
09/19/2005  1.00 INCH        ADAMS              IL   TRAINED SPOTTER

0505 PM     TSTM WND DMG     6 E QUINCY              39.93N 91.28W
09/19/2005                   ADAMS              IL   TRAINED SPOTTER

            LARGE TREE LIMBS BLOWN DOWN.

0510 PM     HAIL             2 W HANNIBAL            39.71N 91.42W
09/19/2005  1.75 INCH        MARION             MO   STORM CHASER

0511 PM     HAIL             2 W HANNIBAL            39.71N 91.42W
09/19/2005  2.00 INCH        MARION             MO   TRAINED SPOTTER

0514 PM     HAIL             1 N HANNIBAL            39.72N 91.38W
09/19/2005  0.88 INCH        MARION             MO   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL ON NORTH SIDE OF HANNIBAL ALONG
            HIGHWAY 61.

0515 PM     HAIL             HANNIBAL                39.71N 91.38W
09/19/2005  1.00 INCH        MARION             MO   TRAINED SPOTTER

0515 PM     TORNADO          LIBERTY                 39.88N 91.11W
09/19/2005                   ADAMS              IL   LAW ENFORCEMENT

            TORNADO TOUCHED DOWN IN TOWN...DAMAGING ONE STRUCTURE AND
            SEVERAL TREES UPROOTED.

0525 PM     HAIL             1 S HANNIBAL            39.69N 91.38W
09/19/2005  1.75 INCH        MARION             MO   TRAINED SPOTTER

            ON SOUTH SIDE OF TOWN.

0525 PM     TSTM WND DMG     1 S HANNIBAL            39.69N 91.38W
09/19/2005                   MARION             MO   TRAINED SPOTTER

            TREE LIMBS AND POWER LINES BLOWN DOWN ON THE SOUTH SIDE
            OF HANNIBAL.

0545 PM     TSTM WND DMG     2 N GRIGGSVILLE         39.74N 90.73W
09/19/2005                   PIKE               IL   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN AND BLOCKING ROAD 2 MILES
            NORTH OF TOWN.

0550 PM     TSTM WND DMG     2 E HULL                39.71N 91.17W
09/19/2005                   PIKE               IL   LAW ENFORCEMENT

            TREES AND POWER LINES BLOWN DOWN BETWEEN HULL AND
            KINDERHOOK.

0550 PM     HAIL             4 W COLUMBIA            38.95N 92.40W
09/19/2005  0.88 INCH        BOONE              MO   TRAINED SPOTTER

0555 PM     HAIL             COLUMBIA                38.95N 92.33W
09/19/2005  1.00 INCH        BOONE              MO   TRAINED SPOTTER

0559 PM     HAIL             COLUMBIA                38.95N 92.33W
09/19/2005  0.75 INCH        BOONE              MO   EMERGENCY MNGR

            REPORTED AT UNIVERSITY OF MISSOURI HOSPITAL.

0610 PM     TSTM WND DMG     TIPTON                  38.65N 92.78W
09/19/2005                   MONITEAU           MO   LAW ENFORCEMENT

            TREES BEING UPROOTED. A NUMBER OF TREES AND POWER LINES
            BLOWN DOWN.

0610 PM     TSTM WND DMG     TIPTON                  38.65N 92.78W
09/19/2005                   MONITEAU           MO   EMERGENCY MNGR

            TWO FOOT DIAMETER TREES UPROOTED. ALSO...SEVERAL MOBILE
            HOMES ON THE NORTH SIDE OF TOWN SUSTAINED ROOF DAMAGE. NO
            INJURIES REPORTED.

0611 PM     HAIL             COLUMBIA                38.95N 92.33W
09/19/2005  1.00 INCH        BOONE              MO   TRAINED SPOTTER

0615 PM     TSTM WND DMG     COLUMBIA                38.95N 92.33W
09/19/2005                   BOONE              MO   TRAINED SPOTTER

            A FEW LARGE TREES BLOWN DOWN ON BROADWAY NEAR COLUMBIA
            POLICE DEPARTMENT.

0620 PM     TSTM WND DMG     CALIFORNIA              38.63N 92.57W
09/19/2005                   MONITEAU           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND POWER LINES BLOWN DOWN IN TOWN.

0635 PM     FLASH FLOOD      COLUMBIA                38.95N 92.33W
09/19/2005                   BOONE              MO   TRAINED SPOTTER

            MOVING WATER AND WATER COVERING THE INTERSECTION OF HITT
            STREET AND ROLLINS ROAD.

0635 PM     FLASH FLOOD      COLUMBIA                38.95N 92.33W
09/19/2005                   BOONE              MO   TRAINED SPOTTER

            ESTIMATED 2 TO 3 FEET OF WATER IN FLAT BRANCH PARK IN
            COLUMBIA.

0640 PM     HAIL             TIPTON                  38.65N 92.78W
09/19/2005  0.75 INCH        MONITEAU           MO   EMERGENCY MNGR

0645 PM     TSTM WND DMG     FULTON                  38.85N 91.95W
09/19/2005                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN.

0645 PM     TSTM WND DMG     JEFFERSON CITY          38.57N 92.19W
09/19/2005                   COLE               MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
            TOWN.

0650 PM     TSTM WND DMG     CALIFORNIA              38.63N 92.57W
09/19/2005                   MONITEAU           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN.

0700 PM     TSTM WND DMG     4 E FULTON              38.85N 91.87W
09/19/2005                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN.

0705 PM     TSTM WND DMG     4 SE CHAMOIS            38.64N 91.72W
09/19/2005                   OSAGE              MO   PUBLIC

            LARGE TREE BLOWN DOWN ON A FARM.

0705 PM     TSTM WND DMG     3 W CHAMOIS             38.68N 91.83W
09/19/2005                   OSAGE              MO   EMERGENCY MNGR

            SEVERAL TREES BLOWN DOWN...SIZE UNKNOWN.

0710 PM     TSTM WND GST     GASCONADE               38.67N 91.56W
09/19/2005  70 MPH           GASCONADE          MO   LAW ENFORCEMENT

            ESTIMATED WINDS BETWEEN 65 AND 75 MPH.

0710 PM     TSTM WND DMG     2 N PORTLAND            38.74N 91.72W
09/19/2005                   CALLAWAY           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND TREE LIMBS WERE BLOWN DOWN AND
            WERE BLOCKING HIGHWAY D.

0715 PM     TSTM WND DMG     MCKITTRICK              38.74N 91.44W
09/19/2005                   MONTGOMERY         MO   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG HIGHWAY 94 EAST AND WEST OF
            HIGHWAY 19...HIGHWAY 94 INTERSECTION.

0715 PM     TSTM WND DMG     2 S NEW FLORENCE        38.88N 91.45W
09/19/2005                   MONTGOMERY         MO   LAW ENFORCEMENT

            TREES BLOWN DOWN SOUTH OF TOWN ON HIGHWAY 19.

0720 PM     TSTM WND DMG     3 W HERMANN             38.70N 91.49W
09/19/2005                   GASCONADE          MO   AMATEUR RADIO

            TREES BLOWN DOWN...BLOCKING HIGHWAY 100 BETWEEN GASCONADE
            AND HERMANN.

0720 PM     TSTM WND DMG     HERMANN                 38.70N 91.43W
09/19/2005                   GASCONADE          MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE BRANCHES AND TREES BLOWN DOWN IN
            TOWN...BLOCKING A FEW STREETS.

0725 PM     TSTM WND DMG     NILWOOD                 39.40N 89.81W
09/19/2005                   MACOUPIN           IL   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN.

0725 PM     TSTM WND GST     HERMANN                 38.70N 91.43W
09/19/2005  60 MPH           GASCONADE          MO   TRAINED SPOTTER

            TREE BRANCHES BLOWN DOWN.

0730 PM     TSTM WND DMG     NEW HAVEN               38.61N 91.22W
09/19/2005                   FRANKLIN           MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS AND TREES WERE BLOWN DOWN AROUND
            TOWN. SOME OF THE LIMBS WERE BLOCKING STREETS.

0740 PM     TSTM WND GST     2 S DUTZOW              38.58N 90.99W
09/19/2005  60 MPH           WARREN             MO   TRAINED SPOTTER

0740 PM     TSTM WND DMG     3 S WARRENTON           38.78N 91.14W
09/19/2005                   WARREN             MO   AMATEUR RADIO

            SEVERAL TREES BLOWN DOWN.

0750 PM     TSTM WND DMG     5 SW NEW MELLE          38.66N 90.95W
09/19/2005                   ST. CHARLES        MO   AMATEUR RADIO

            A FEW TREES AND SEVERAL LARGE TREE LIMBS BLOWN DOWN NEAR
            THE INTERSECTION OF HIGHWAY T AND HIGHWAY D.

0752 PM     HAIL             3 SE COLUMBIA           38.92N 92.29W
09/19/2005  1.00 INCH        BOONE              MO   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY 63 AND ROUTE AC.

0755 PM     TSTM WND DMG     6 SSW OFALLON          38.70N 90.75W
09/19/2005                   ST. CHARLES        MO   TRAINED SPOTTER

            POWER LINES BLOWN DOWN IN WINGHAVEN SUBDIVISION.

0755 PM     TSTM WND DMG     3 S WENTZVILLE          38.77N 90.86W
09/19/2005                   ST. CHARLES        MO   TRAINED SPOTTER

            NUMEROUS TREE LIMBS BLOWN DOWN. WINDS ESTIMATED AROUND 60
            MPH.

0800 PM     TSTM WND DMG     ST. PETERS              38.78N 90.61W
09/19/2005                   ST. CHARLES        MO   AMATEUR RADIO

            NUMEROUS TREE LIMBS BLOWN DOWN JUST SOUTH OF MID RIVERS
            MALL.

0800 PM     TSTM WND DMG     2 SSE ST. PETERS        38.75N 90.59W
09/19/2005                   ST. CHARLES        MO   CO-OP OBSERVER

            BRADFORD PEAR TREE SNAPPED OFF SEVERAL FEET ABOVE THE
            GROUND.

0810 PM     TSTM WND DMG     1 SW ST. CHARLES        38.78N 90.53W
09/19/2005                   ST. CHARLES        MO   TRAINED SPOTTER

            SEVERAL TREE LIMBS BLOWN DOWN NEAR THE INTERSECTION OF
            I-70 AND HIGHWAY 94.

0810 PM     TSTM WND DMG     ST. CHARLES             38.79N 90.52W
09/19/2005                   ST. CHARLES        MO   AMATEUR RADIO

            NUMEROUS TREE LIMBS WERE BLOWN DOWN AROUND TOWN.

0820 PM     TSTM WND DMG     CREVE COEUR             38.66N 90.44W
09/19/2005                   ST. LOUIS          MO   AMATEUR RADIO

            NUMEROUS TREE LIMBS BLOWN DOWN NEAR THE INTERSECTION OF
            OLIVE AND LINDBERG.

0821 PM     TSTM WND DMG     HAZELWOOD               38.78N 90.36W
09/19/2005                   ST. LOUIS          MO   EMERGENCY MNGR

            TREE BLOWN DOWN...BLOCKING MISSOURI BOTTOM ROAD NEAR DUNN
            ROAD.

0825 PM     TSTM WND DMG     ALTON                   38.90N 90.15W
09/19/2005                   MADISON            IL   TRAINED SPOTTER

            SEVERAL POWER LINES AND TREE LIMBS BLOWN DOWN IN TOWN.

0825 PM     TSTM WND DMG     GODFREY                 38.97N 90.19W
09/19/2005                   MADISON            IL   TRAINED SPOTTER

            FEW LARGE TREES AND TREE LIMBS BLOWN DOWN IN SOUTHWEST
            PART OF TOWN.

0830 PM     TSTM WND DMG     ST. LOUIS               38.64N 90.24W
09/19/2005                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            A FEW LARGE TREES AND TREE LIMBS WERE BLOWN DOWN OVER THE
            NORTHERN PORTIONS OF THE CITY.

0836 PM     TSTM WND DMG     2 NE GODFREY            38.99N 90.16W
09/19/2005                   MADISON            IL   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS BLOWN DOWN.

0900 PM     TSTM WND DMG     FAIRVIEW HEIGHTS        38.60N 90.00W
09/19/2005                   ST. CLAIR          IL   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.

0930 PM     TSTM WND DMG     CENTRALIA               38.52N 89.13W
09/19/2005                   MARION             IL   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN. A COUPLE OF
            THEM WERE ON TOP OF VEHICLES.

0940 PM     TSTM WND DMG     5 E CENTRALIA           38.52N 89.03W
09/19/2005                   MARION             IL   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS WERE BLOWN DOWN.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 7:04 PM CDTSevere Thunderstorm WarningLSXGasconade26 min
Sep 19, 7:15 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren45 min
Sep 19, 7:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles49 min
Sep 19, 7:47 PM CDTSevere Thunderstorm WarningLSXSaint Louis47 min
Sep 19, 7:54 PM CDTSevere Thunderstorm WarningLSXMoniteau36 min
Sep 19, 7:56 PM CDTSevere Thunderstorm WarningLSXBoone45 min
Sep 19, 8:08 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis32 min
Sep 19, 9:07 PM CDTSevere Thunderstorm WarningLSXCole8 min
Sep 19, 9:15 PM CDTSevere Thunderstorm WarningLSXOsage45 min
Sep 20, 1:23 AM CDTTornado WarningLSXSaint Francois26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.